rosenhouse-jason.jpg

 

Professor, Pure Mathematics
Year Started at JMU: 2003
rosenhjd@jmu.edu
Contact Info
Website: http://educ.jmu.edu/~rosenhjd

Research Description
  • Algebraic graph theory
  • Analytic number theory
  • Recoreational mathematics 
Education
  • PhD in Mathematics, 2000, Dartmouth College
  • MA in Mathematics, 1997, Dartmouth College
  • BS in Mathematics, 1995, Brown University
Select Publications
  • The History and Future of Logic Puzzles, Chapter 3 in The Mathematics of Various Entertaining Subjects, Vol. II: Research in Recreational Math, Princeton University Press, 2017, pp. 23-51.
  • Thermodynamical Arguments Against Evolution, Science and Education, Vol. 26, No. 1-2, March 2017, pp. 3-25.
  • Fuzzy Knights and Knaves, Mathematics Magazine, Vol. 89, No. 4, October 2016, pp. 268-280.

Back to Top